International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 197-199
A note of almost continuous mappings and Baire spaces
Department of Mathematics, Wayne State University, Detroit 48202, Michigan, USA
Received 20 April 1982; Revised 4 June 1982
Copyright © 1983 Jing Cheng Tong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove the following theorem: THEOREM. Let be a second countable, infinite -space. If there are countably many open sets in such that , then a topological space is a Baire space if and only if every mapping is almost continuous on a dense subset of . It is an improvement of a theorem due to Lin and Lin .